# SDR AALA201608129004

- Difficulty date: July 25, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N51961
- Condition: Cracked
- Location: Bs 1337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE CRACKED AT BS 1337 AND BL 0.  REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02.
